Alert archive / Louisiana / River Flood Warnings in 2013
River Flood Warning 44, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Oct 31, 2013, 12:52 PM CDT for Calcasieu Parish, Louisiana. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2013, 12:52 PM CDT (17:52 UTC)
- Expired
- Nov 1, 2013, 7:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 6 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Oct 31, 9:58 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Oct 31, 9:58 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
958 AM CDT THU OCT 31 2013
.UPDATE...
SQUALL LINE FROM RAPIDES PARISH SOUTH TO JEFFERSON COUNTY IN
SOUTHEAST TEXAS MOVING EAST AT THIS TIME. ZONES AND REST OF THE
DATA HAS BEEN UPDATED INCLUDING WATCHES AND ADVISORIES. ACTIVITY
SHOULD BE OUT OF THE REGION LATE TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 741 AM CDT THU OCT 31 2013/
UPDATE...UPDATED ZONES FOR THE ISSUANCE OF TORNADO WATCH NUMBER
551 WHICH IS VALID UNTIL 2 PM CDT. THE LAKE CHARLES MORNING
SOUNDING HAS GOOD DIRECTIONAL SHEAR BELOW 5K FEET WITH A LOW LEVEL
JET EVIDENT FROM WINDS NEAR 50 KNOTS JUST ABOVE THE SURFACE. A
SQUALL LINE JUST NORTH OF THE GOLDEN TRIANGLE IN SOUTHEAST TEXAS
EXTENDS NORTHEAST JUST WEST OF THE SABINE RIVER. THE SQUALL LINE
WILL BE MOVING INTO THE SABINE PASS, LAKE CHARLES AND ALEXANDRIA
AREA AROUND NOON. MOVEMENT OF THE INDIVIDUAL STORMS AT AROUND 35
MPH COULD ALSO PRODUCE STRAIGHT LINE WIND GUSTS UP TO 50 MPH.
ZONES ALREADY UPDATED.
SWEENEY
PREV DISCUSSION... /ISSUED 634 AM CDT THU OCT 31 2013/
DISCUSSION...
FOR THE 31/12Z TAF ISSUANCE.
AVIATION...
UPPER LEVEL STORM SYSTEM AND ASSOCIATED SURFACE COLD FRONT WILL
MOVE OUT OF THE SOUTHERN PLAINS AND ACROSS THE FORECAST AREA
TODAY. PREVAILING SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE
INTO KBPT/KAEX/KLCH DURING THE MORNING HOURS AND KLFT/KARA THIS
AFTERNOON...WITH MAINLY MVFR CEILING AND VISIBILITIES. IFR
CONDITIONS WILL BE POSSIBLE WITH THE HEAVY RAINFALL WHEN THE
STRONGER STORMS AHEAD OF THE COLD FRONT MOVES THROUGH AND TRIED TO
TIME EACH LOCATION WITH TEMPO GROUPS WHEN THIS WILL OCCUR.
AFTER FRONT MOVES THROUGH...DRIER AIR WITH ENDING SHOWER ACTIVITY
AND LIGHT NORTH WINDS WILL DEVELOP DURING THE EVENING HOURS FROM
WEST TO EAST.
RUA
PREV DISCUSSION... /ISSUED 508 AM CDT THU OCT 31 2013/
SYNOPSIS...A PACIFIC COLD FRONT MOVING INTO THE TEXAS HILL
COUNTRY WILL BE MOVING INTO OUR AREA ABOUT SUNDOWN. AHEAD OF THIS
FRONT, SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS WITH HEAVY
RAIN AND GUSTY WINDS. SOME STORMS COULD REACH SEVERE LIMITS. A
PREFRONTAL SQUALL LINE LOCATED FROM LUFKIN TO JASPER, IS EXPECTED
FURTHER DEVELOP TO THE SOUTH AND MOVE THROUGH THE REMAINDER OF SOUTHEAST
TEXAS THIS MORNING AND INTO SOUTHWEST LOUISIANA AND CENTRAL
LOUISIANA AROUND NOON. THIS SQUALL LINE IS EXPECTED TO SLOW DOWN
AS IT MOVES INTO ACADIANA DURING THE AFTERNOON. VERY HEAVY RAIN
AND SEVERE THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THIS SQUALL
LINE. THE COLD FRONT SHOULD CATCH UP WITH THIS LINE AS IT MOVES
THROUGH LOWER ACADIANA THIS EVENING.
SHORT TERM...STRONG WINDS OUT OF THE SOUTHEAST WILL BE ESPECIALLY
FELT CLOSER TO THE COAST. A WIND ADVISORY IS IN EFFECT AS WELL AS
A COASTAL FLOOD ADVISORY. ALTHOUGH LEVELS ARE DROPPING BELOW 3
FEET ABOVE MEAN LOW WATER WITH THE OUTGOING TIDE, THE NEXT HIGH
TIDE EARLY THIS AFTERNOON SHOULD AGAIN BRING TIDES CLOSE TO
ADVISORY LEVELS WITH 4 FOOT SEAS WASHING OVER. SO THE COASTAL
FLOOD ADVISORY WILL CONTINUE UNTIL FRONTAL PASSAGE.
LONG TERM...SINCE THE FRONT SHOULD BE SLOWING TONIGHT, ADDED
ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING. THE WEEKEND IS
LOOKING GOOD WITH RIDGING MOVING IN FROM THE WEST. ANOTHER PACIFIC
SYSTEM WILL BE APPROACHING AROUND THE MIDDLE OF NEXT WEEK WITH
RAIN CHANCES INCREASING TUESDAY UNTIL THE FRONTAL PASSAGE AROUND THURSDAY
OF NEXT WEEK. THIS FRONT WILL BRING COOLER TEMPS WITH LOWS DIPPING
INTO THE 40S IN ITS WAKE ACROSS OUR NORTHERN ZONES.
MARINE...HOISTED SMALL CRAFT ADVISORY FLAGS FOR THE COASTAL LAKES
AND BAYS TODAY AS THE LOW LEVEL JET WILL BE MOVING THROUGH.
EXTENDED THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS UNTIL
MIDNIGHT FOR SEAS UP TO 7 FEET AHEAD OF THE FRONT.
HYDROLOGY...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR
INTERIOR SOUTHEAST TEXAS AND CENTRAL LOUISIANA. THIS WATCH WILL
LIKELY BE EXTENDED ASSUMING THE SQUALL LINE HOLDS TOGETHER AND
HEAVY RAINS BEGIN TO ACCUMULATE OVER LOWER SOUTHEAST TEXAS,
SOUTHWEST LOUISIANA, AND SOUTH CENTRAL LOUISIANA. TWO TO FOUR INCHES
OF ADDITIONAL RAINFALL WILL BE POSSIBLE BEFORE THE RAINS END
TONIGHT. RADAR ESTIMATES OF RAIN UP TO 5 INCHES ALREADY HAVE
OCCURRED OVER MUCH OF THE INTERIOR OF SOUTHEAST TEXAS WITHIN THE
FLOOD WATCH. RIVERS WILL LIKELY SEE RISES HOWEVER NORTHERLY WINDS
SHOULD HELP ALLEVIATE HIGH WATER IN THE DAYS FOLLOWING THE FRONTAL PASSAGE.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 80 61 75 54 71 / 100 60 10 0 0
KBPT 79 60 77 55 70 / 100 50 10 0 0
KAEX 77 57 74 50 72 / 100 40 10 0 0
KLFT 82 66 76 54 72 / 100 70 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...BEAUREGARD...CALCASIEU...EAST
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...ST. MARY...
UPPER ST. MARTIN...VERMILION...WEST CAMERON.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU...EAST CAMERON...IBERIA...ST.
MARY...VERMILION...WEST CAMERON.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EVANGELINE...JEFFERSON DAVIS...RAPIDES...ST.
LANDRY...VERNON.
TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...ORANGE...SOUTHERN JASPER...
SOUTHERN NEWTON.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: JEFFERSON...ORANGE.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
OUT 20 NM...SABINE LAKE...VERMILION BAY.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
THIS EVENING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
LATE TONIGHT FOR THE FOLLOWING ZONES: VERMILION BAY.
&&Hazardous weather outlook, Oct 31, 5:32 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 532 AM CDT THU OCT 31 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-011045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 532 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN WILL ACCOMPANY A SQUALL LINE AS IT MOVES THROUGH THE AREA TODAY AND TONIGHT. THIS IS OUT AHEAD OF A COLD FRONT WHICH WILL ENTER THE AREA FROM THE NORTHWEST ABOUT SUNDOWN AND WILL BE MOVING THROUGH LOWER ACADIANA AFTER MIDNIGHT. AROUND 5 INCHES OF RAIN HAS ALREADY FALLEN OVER INTERIOR SOUTHEAST TEXAS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THAT AREA EXTENDING INTO CENTRAL LOUISIANA THROUGH THIS EVENING. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN IS EXPECTED THROUGH TONIGHT. STORMS ASSOCIATED WITH THE SQUALL LINE COULD REACH SEVERE LIMITS TODAY AND THIS EVENING. A FEW TORNADOES WILL ALSO BE POSSIBLE AS THERE IS ADEQUATE SHEAR IN THE LOW LEVELS. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT. A WIND ADVISORY HAS BEEN ISSUED FOR THE COASTAL AREA EXTENDING INTO BEAUMONT, ORANGE, AND LAFAYETTE. A SMALL CRAFT ADVISORY IS IN EFFECT INCLUDING THE COASTAL LAKES AND BAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY CONDITIONS WITH GUSTY NORTHERLY WINDS DIMINISHING INTO THE THE WEEKEND. RAIN CHANCES BEGIN TO RAMP UP STARTING ON TUESDAY IN ADVANCE OF ANOTHER PACIFIC FRONTAL SYSTEM LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS MAY BE REQUIRED WITH THE SQUALL LINE. SWEENEY
In the hours before
Local storm report, Oct 31, 12:18 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT-COR TIME
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1218 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND GST 3 SW CAMERON 29.77N 93.34W
10/31/2013 M39 MPH CAMERON LA C-MAN STATION
A WIND GUST OF 34 KNOTS WAS MEASURED AT THE CAMERON TIDE
GAUGE.
&&
ATINGLERLocal storm report, Oct 31, 12:18 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1218 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND GST 3 SW CAMERON 29.77N 93.34W
10/31/2013 M39 MPH CAMERON LA C-MAN STATION
A WIND GUST OF 34 KNOTS WAS MEASURED AT THE CAMERON TIDE
GAUGE.
&&
ATINGLERLocal storm report, Oct 31, 12:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1231 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM TSTM WND GST PORT ARTHUR 29.90N 93.93W
10/31/2013 M45 MPH JEFFERSON TX MESONET
A WIND GUST OF 39 KNOTS WAS RECORDED ALONG THE SHORE OF
SABINE LAKE AT PORT ARTHUR.
&&
ATINGLERSpecial weather statement, Oct 31, 12:35 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1235 PM CDT THU OCT 31 2013
LAZ033-044-045-311815-
ST. LANDRY LA-LAFAYETTE LA-UPPER ST. MARTIN LA-
1235 PM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE AND ST.
MARTIN PARISHES UNTIL 115 PM CDT...
AT 1232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF OPELOUSAS TO 6 MILES NORTHWEST OF SCOTT...MOVING NORTHEAST
AT 40 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
SUNSET AND GRAND COTEAU BY 1240 PM...
LEBEAU...PORT BARRE...LEONVILLE AND CARENCRO BY 1245 PM...
PALMETTO BY 1250 PM...
ARNAUDVILLE BY 1255 PM...
BAYOU CURRENT BY 100 PM...
MELVILLE BY 105 PM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 45 TO 55 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
IF THIS LINE OF STORMS INTENSIFIES FARTHER A WARNING MAY BE ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM THURSDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3021 9223 3024 9218 3026 9217 3029 9214
3032 9214 3035 9217 3042 9218 3070 9210
3084 9180 3071 9173 3061 9175 3051 9173
3050 9170 3043 9164
TINGLERLocal storm report, Oct 31, 12:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1245 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM TORNADO 5 NE JENNINGS 30.28N 92.60W
10/31/2013 ACADIA LA PUBLIC
VIDEO OF A TORNADO RECORDED NEAR EVANGELINE.
&&Local storm report, Oct 31, 12:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1252 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TSTM WND DMG SUNSET 30.41N 92.07W
10/31/2013 ST. LANDRY LA PUBLIC
PUBLIC REPORTS A SHED DEMOLISHED...5-6 TREES SNAPPED AND
TELEPHONE POLLS DOWN NEAR SUNSET.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:33 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 27 min |
| Oct 31, 8:13 AM CDT | Flash Flood Warning | LCH | Beauregard, Rapides, Vernon | 6 hr |
| Oct 31, 8:44 AM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 61 min |
| Oct 31, 9:13 AM CDT | Wind Advisory | LCH | Allen, Beauregard, Cameron, Evangeline, Lafayette, Saint Landry and 1 more | 7 hr |
| Oct 31, 9:23 AM CDT | Special Weather Statement | LCH | Calcasieu | 22 min |
| Oct 31, 9:33 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 27 min |
| Oct 31, 9:43 AM CDT | Tornado Warning | LCH | Calcasieu | 32 min |
| Oct 31, 9:47 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 4 hr |
| Oct 31, 9:52 AM CDT | Special Weather Statement | LCH | Allen, Beauregard, Calcasieu, Rapides, Vernon | 53 min |
| Oct 31, 9:56 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 34 min |
| Oct 31, 10:13 AM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 32 min |
| Oct 31, 10:16 AM CDT | Special Marine Warning | LCH | 89 min | |
| Oct 31, 10:17 AM CDT | Tornado Warning | LCH | Rapides | 13 min |
| Oct 31, 10:27 AM CDT | Tornado Warning | LCH | Allen | 33 min |
| Oct 31, 10:40 AM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 35 min |
| Oct 31, 10:46 AM CDT | Special Weather Statement | LCH | Acadia, Allen, Avoyelles, Calcasieu, Cameron, Evangeline and 3 more | 59 min |
| Oct 31, 11:00 AM CDT | Tornado Warning | LCH | Allen, Evangeline | 30 min |
| Oct 31, 11:08 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 4 days |
| Oct 31, 11:08 AM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 37 min |
| Oct 31, 11:20 AM CDT | Areal Flood Advisory | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 5 more | 3 hr |
| Oct 31, 11:33 AM CDT | Special Weather Statement | LCH | Avoyelles, Evangeline | 42 min |
| Oct 31, 11:41 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 34 min |
| Oct 31, 11:45 AM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 60 min |
| Oct 31, 11:47 AM CDT | Special Weather Statement | LCH | Avoyelles | 28 min |
| Oct 31, 11:53 AM CDT | Special Marine Warning | LCH | 97 min | |
| Oct 31, 12:26 PM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 4 hr |
| Oct 31, 12:35 PM CDT | Special Weather Statement | LCH | Saint Landry | 40 min |
| Oct 31, 12:52 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 23 min |
| Oct 31, 1:17 PM CDT | Special Weather Statement | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 58 min |
| Oct 31, 1:23 PM CDT | Special Marine Warning | LCH | 82 min | |
| Oct 31, 1:50 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 8 hr |
| Oct 31, 2:04 PM CDT | Special Weather Statement | LCH | Iberia, Saint Martin | 56 min |
| Oct 31, 2:17 PM CDT | Areal Flood Warning | LCH | Beauregard, Rapides, Vernon | 8 hr |
| Oct 31, 2:55 PM CDT | Special Marine Warning | LCH | 65 min | |
| Oct 31, 4:14 AM CDT | Areal Flood Advisory | LCH | Jasper, Tyler | 2 hr |
| Oct 31, 5:53 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 4 hr |
| Oct 31, 6:42 AM CDT | Special Weather Statement | LCH | Newton | 63 min |
| Oct 31, 7:47 AM CDT | Special Weather Statement | LCH | Jefferson, Orange | 58 min |
| Oct 31, 7:52 AM CDT | Areal Flood Advisory | LCH | Hardin, Jefferson | 3 hr |
| Oct 31, 8:14 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Newton, Orange | 2 hr |
| Oct 31, 8:29 AM CDT | River Flood Warning | LCH | Hardin | 12 hr |
| Oct 31, 8:29 AM CDT | River Flood Warning | LCH | Hardin, Jefferson | 10 days |
| Oct 31, 8:36 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Orange | 6 hr |
| Oct 31, 8:42 AM CDT | Special Weather Statement | LCH | Orange | 63 min |
| Oct 31, 9:07 AM CDT | Special Weather Statement | LCH | Orange | 8 min |
| Oct 31, 9:36 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 4 hr |
| Oct 31, 9:41 AM CDT | Special Weather Statement | LCH | Orange | 34 min |
| Oct 31, 11:29 AM CDT | River Flood Warning | LCH | Jasper, Tyler | 57 hr |
| Oct 31, 1:55 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 8 hr |
| Oct 31, 2:25 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 8 hr |
Nearby
River Flood Warnings in Louisiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.